# SDR ASAA2022121841175

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 2,730 hours, 789 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 632161031
- Part serial: TMPGE65940
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 1,653 hours, 474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG WILL NOT GO ABOVE 16% N2 WHILE MOTORING. GROUNDED - YES. REMOVED AND REPLACED #1 ENG STARTER VALVE REF B737-9 AMM 80-11-02. LEAK CHECK GOOD. TEST 15 - ACTUATOR OPS TEST GOOD.
